# SDR P2EA00122

- Difficulty date: April 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND CORROSION AT BS 350, BETWEEN 25L AND 26L AND SKIN DELAMINATED.  REPAIRED SKIN FROM BS 350 TO BS 352 AND BETWEEN 25L AND 26L IAW SRM 53-30-3, FIG 17 SHEET 6.  CORROSION WITHIN LIMITS IAW SRM 51-10-6 PAGE 12.  (M)
